# SDR MASA200300488

- Difficulty date: December 13, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 6,849 hours, 6,428 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH 9435 CLT, CAPT WROTE UP SMOKE IN THE CABIN.  MX FOUND NO DEFECTS AT THIS TIME.  NO PARTS USED.
